Colour enhancement

From PsychonautWiki
(Redirected from Color enhancement)
Jump to: navigation, search

Colour enhancement is an intensification of the brightness and vividness of colors in the external environment. During this experience, reds may seem “redder”, greens may seem “greener", and all colors will likely appear much more distinct, complex, and visually intense than they comparatively would be during everyday sober living.[1][2][3][4][5][6][7][8] At higher levels, this effect can sometimes result in seeing colours which are perceived as surreal or seemingly impossible.[1][2]

Colour enhancement is often accompanied by other coinciding effects such as acuity enhancement and pattern recognition enhancement.[5][6] It is most commonly induced under the influence of mild dosages of psychedelic compounds, such as LSD, psilocybin, and mescaline. However, it can also occur to a lesser extent under the influence of certain stimulants and dissociatives such as MDMA, ketamine[9], or 3-MeO-PCP.

Image examples

Psychoactive substances

Compounds within our psychoactive substance index which may cause this effect include:


Experience reports

Annectdotal reports which describe this effect with our experience index include:


See also

External links

References

  1. 1.0 1.1 Hartman, Alan M.; Hollister, Leo E. (1963). "Effect of mescaline, lysergic acid diethylamide and psilocybin on color perception". Psychopharmacologia. 4 (6): 441–451. doi:10.1007/BF00403349. ISSN 0033-3158. 
  2. 2.0 2.1 Kleinman, J. E.; Gillin, J. C.; Wyatt, R. J. (1977). "A Comparison of the Phenomenology of Hallucinogens and Schizophrenia From Some Autobiographical Accounts*". Schizophrenia Bulletin. 3 (4): 560–586. doi:10.1093/schbul/3.4.560. ISSN 0586-7614. 
  3. . doi:10.3389/Ffnhum.2015.00346.  Missing or empty |title= (help)
  4. Obreshkova, D., Kandilarov, I., Angelova, V. T., Iliev, Y., Atanasov, P., & Fotev, P. S. (2017). PHARMACO-TOXICOLOGICAL ASPECTS AND ANALYSIS OF PHENYLALKYLAMINE AND INDOLYLALKYLAMINE HALLUCINOGENS (REVIEW). PHARMACIA, 64(1), 41-42. http://bsphs.org/wp-content/uploads/2017/04/Angelova.pdf
  5. 5.0 5.1 Papoutsis, Ioannis; Nikolaou, Panagiota; Stefanidou, Maria; Spiliopoulou, Chara; Athanaselis, Sotiris (2014). "25B-NBOMe and its precursor 2C-B: modern trends and hidden dangers". Forensic Toxicology. 33 (1): 1–11. doi:10.1007/s11419-014-0242-9. ISSN 1860-8965. 
  6. 6.0 6.1 Bersani, Francesco Saverio; Corazza, Ornella; Albano, Gabriella; Valeriani, Giuseppe; Santacroce, Rita; Bolzan Mariotti Posocco, Flaminia; Cinosi, Eduardo; Simonato, Pierluigi; Martinotti, Giovanni; Bersani, Giuseppe; Schifano, Fabrizio (2014). "25C-NBOMe: Preliminary Data on Pharmacology, Psychoactive Effects, and Toxicity of a New Potent and Dangerous Hallucinogenic Drug". BioMed Research International. 2014: 1–6. doi:10.1155/2014/734749. ISSN 2314-6133. 
  7. Abraham, Henry David (1983). "Visual Phenomenology of the LSD Flashback". Archives of General Psychiatry. 40 (8): 884. doi:10.1001/archpsyc.1983.01790070074009. ISSN 0003-990X. 
  8. Baggott, M.J.; Coyle, J.R.; Erowid, E.; Erowid, F.; Robertson, L.C. (2011). "Abnormal visual experiences in individuals with histories of hallucinogen use: A web-based questionnaire". Drug and Alcohol Dependence. 114 (1): 61–67. doi:10.1016/j.drugalcdep.2010.09.006. ISSN 0376-8716. 
  9. Dillon, P (2003). "Patterns of use and harms associated with non-medical ketamine use". Drug and Alcohol Dependence. 69 (1): 23–28. doi:10.1016/S0376-8716(02)00243-0. ISSN 0376-8716.